CSpace  > 系统科学研究所
endomorphismsofliealgebraft
Du Hong
2004
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume17Issue:1Pages:143
AbstractLet F be a field of characteristic zeroWn =Ft +1/1,t +1/2,…,t +1/nа/аt1+ are simple infinite dimensional Lie algebraIn Zhao's paper, it was conjectured thatEnd(W,n+) - {0} = Aut(Wn+) and it was proved that the validity of this conjecture im-plies the validity of the well-known Jacobian conjectureIn this short note, we check theconjecture above for n = 1We show End(W+1) - {0} = Aut(W1+).
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49585
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Du Hong. endomorphismsofliealgebraft[J]. journalofsystemsscienceandcomplexity,2004,17(1):143.
APA Du Hong.(2004).endomorphismsofliealgebraft.journalofsystemsscienceandcomplexity,17(1),143.
MLA Du Hong."endomorphismsofliealgebraft".journalofsystemsscienceandcomplexity 17.1(2004):143.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Du Hong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du Hong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du Hong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.